# SDR ASOA201101014

- Difficulty date: May 8, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 20,403 hours, 18,088 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 01180H2280
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS LT SIDE WINDOW SPIDER WEBED DESCENDING BELOW 24000 FT INTO LT (FIRE TRUCKS WERE ROLLED AS A PRECAUTION)   N/C & FLT 5353 CX.  REMOVED AND REPLACED CAPTAIN'S SIDE WINDOW  IAW AMM 56-12-01.  OPS CHECK GOOD.
